# SDR 2006FA0000551

- Difficulty date: May 17, 2006
- Submitted: June 5, 2006
- Operation: General aviation
- Aircraft: N123GJ
- Make and model: Cessna 172N
- Aircraft serial: 17270706
- Engine: Lyc O320*
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE PROPELLER IT WAS NOTICED THAT THERE WERE CRACKS AROUND 3 OF THE BOLT HOLES OF THE FORWARD SPINNER BULKHEAD.  THE PROBLEM CAUSE IS THAT THE BULKHEAD IS BEING STRESSED AND BENT AS IT IS BEING TIGHTENED AGAINST THE PROPELLER HUB.  IT IS SUGGESTED THAT THE SPINNER BULKHEAD BE MADE OF A THICKER MATERIAL.  (K)
